# SDR SWAA2020051877223

- Difficulty date: May 12, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 45,164 hours, 30,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY EXIT LIGHT OUT AT RH EMERGENCY EXIT DOOR. / REMOVED & REPLACED EMERGENCY EXIT LIGHT BALLAST ASSY. AT RH EMERGENCY EXIT DOOR; PER AMM 33-21-00.
